# SDR REXA2021060700405

- Difficulty date: May 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM6703565503
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE ANGLE AT GALLEY DOOR FS 320.00 NUTPLATE MISSING.  REMOVED AND REPLACED NEW SERVICEABLE NUTPLATE AT FS 320.00 ON SERVICES DOOR (GALLEY) IAW CRJ 900 SRM 51-42-06-001-001-A01.
